Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Would Like Your Opinion
Oct 20, 1998

Hi, HIV+ since '88 sought, sought treatmeant in 93 due to repeated thrush,genital herpes and follicultis. CD4 450 and VL 25,000 at that time. After starting AZT/3TC when it hit market CD4 in 700's and VL 900. These counts have remained constant. Now have devloped P.N. in my feet, osteoarthritis in c-t spine and some sort of IBD. Dealin with depression very well. Have discussed this with my HIV Dr. and usual blood tests including testosorne normal. WBC, RBC, Hemaglobin are only few points out of range and not consistent with my level of extreme fatigue and lack fo stamina. If I get ready to go somewnere Dr. to see a friend for an hour or so, I'm knoced out for a day.

Current meds:

Combivir/ Zoloft200mgs/ Valium15mgs/ Trazadone50mgs/ Neurontin2700mgs/ Zyrtec10mgs/ Relefan1500mgs/ Genasoft20mgs also b12 im though im not deficent(my idea) Vitamins I can't tolerate oraly.

I'm 36. No drugs/drinking.

Mom cooks great healthy food and Dr's tired of me complaining about being tired.

Many thanks and,

HELP

Response from Mr. Molaghan

Hello

Thanks for such a detailed medical summary. I'm sorry to hear that your feeling so tired. You mentioned that your hemoglobin is just a "few points out of range and not consistent with" your level of fatigue. What is the actual number? Hemoglobin that is a few points below normal can affect the energy level. Decreased hemoglobin results in decreased oxygen flow to vital organs and subsequent fatigue. I'm glad to hear that your depression is under control, but three of the medicines you are taking (Valium, Trazodone and Relefan) are known to have sedative properties and may contribute to a low energy level. You might want to discuss this with the doctor that's tired of you complaining about being tired.


Previous
work and meds!
Next
Healthy yet fatigued

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement